# SDR 9902849997

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND SEAT MOUNTED EMERGENCY LIGHTS IN FORWARD CABIN INOPERATIVE.  REPLACED BATTERY PACK AT DOOR 1R, OPERATIONAL CHECK NORMAL.
